# SDR YENA2023041300356

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / LH WING / TOP SKIN PANEL 2 / TRAILING EDGE OVERHANG / RIBS 13-16 & 18-20 AND WX3493 & WX4010 / CORROSION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
